# SDR DALA2018092705780

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0758763) CORROSION FLOOR BEAM -Y254 FRAME 12 TO FRAME 24 AT FORWARD GALLEY AREA (SSI 531189). REPLACED FLOOR BEAM IAW SRM 51-72-11 AND DWG D53110920.
